# SDR FDEA201412034043

- Difficulty date: December 3, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 25,174 hours, 13,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53275018206
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK  FOUND CORRODED BETWEEN FRAME 56 - 57.   REPAIRED IAW SRM 53-10-16-201 PARA.4 FIG 201.  MAJOR REPAIR IAW GMM 6-2-100.
